Bluelight

Thread: IV issue - red rash & muscle soreness...

Results 1 to 13 of 13
  1. Collapse Details
    IV issue - red rash & muscle soreness... 
    #1
    Unhappy
    kinda worried....

    i recently slammed 50mg of roxicodone + 17.5mg diphenhydramine + 10mg focalin in 3 shots:

    #1: 37.5mg roxicodone

    #2: 12.5mg roxicodone + 12.5mg DPH + 5mg dexmethylphenidate

    #3: 5mg DPH + 5mg dexmethylphenidate (focalin)

    the first two were at 12:30am, and the third shot was at 1am.

    after maybe 5 or 6 hours i noticed a red rash around the injection site and also one the tops of my both my hands (there was no rash on my right arm tho, just on the left around the opposite side of my elbow and forearm), and there were tiny bumps in the rash. i ate 25mg diphen and put cream on but that didn't help... after about 10 minutes i started to panic and took some diazepam + zolpidem + oxycodone IR and went to sleep

    this morning i woke up and the rash was pretty much gone but the soreness in my arm (the one i shot in) is still there. it is not near the area i shot however, i shot in the crux of my elbow and the soreness (when pressure is applied) is higher up and on the back of my arm (triceps). so its somewhat close maybe 3-4 inches away.. its not swollen , its not red (and the rash/redness is gone) and doesn't hurt unless pressure is applied. anyone know if this will go away (soreness) and what it is? the rash went away, and i'm still wondering if i missed part of the shot (the 3rd one maybe) and i'm worried about infection or any other serious complication...but there is no redness or swelling and the pain is just when i push on the area (the back of my upper left arm)

    thanks

    EOJ?
     

  2. Collapse Details
     
    #2
    Bluelighter phatass's Avatar
    Join Date
    Aug 2007
    Location
    A glass bottle in the ocean between waves and rocks
    Posts
    9,301
    dunno but i kinda did the same last night 8mg bupe 50mg promethazine n 200mg diphenhydramine.... i cut the amounts in two different shots, first went down smooth as hell... the second (different needle used once before, same as first time)... anjd everywhere i hit it imediately swelled up and was fukin painfull, (burning) then went back down.. i switched needles for the second shot n ended up 1/4 the liquid under my tongue...
    now the places i tried with the second needles are hard a bit swollen... doesnt look serious but still....

    sorry i'm not of much use but i imediately related to the topic being in a somewhat similar situation....

    i use cortisone based cream which is quite efficient... but still, any info is apreciated

    sorry don't want to highjack but it seems quite similar...
     

  3. Collapse Details
     
    #3
    Bluelight Crew sixpartseven's Avatar
    Join Date
    Oct 2005
    Location
    Detroit
    Posts
    11,303
    I have no idea what causes this. I talked about it with Phrozen before because it happens to me and my girlfriend a lot. My girlfriend gets these same reactions almost every time she shoots. We didnt figure out exactly what it was, but assumed it is one of a few things.

    1) An arterial shot. The thing that made us consider this option was that our hands went numb and became swollen. If neither of these occured with you, its probably not an arterial shot.

    2) Fluid leaked out of the vein and got under the skin. This would cause a histamine like reaction, with a red rash and white raised areas within the red rash.

    3) Something dirty got into the shot and then got into your arm or bloodstream. It could be from using a dirty needle, getting particulate into the solution from not filtering properly, or anything else that you werent 100% sanitary with when prepping your shot or shooting your shot.

    If none of those apply to you, then I have no clue what to tell you. Its a mystery I would really like to figure out because, like I said, it happens to my girlfriend almost everytime she shoots up. It only started happening recentley too, like within the last 2 weeks. Just two days ago, her hand was swollen to twice its normal size and had a dark red discoloration on her hand and arm. Its very scary to see. I tried taking a picture but its impossible to get the discoloration to show up on camera.
     

  4. Collapse Details
     
    #4
    now all the redness/rash is gone but i have a little black/blue bruise mark on my upper arm (by the triceps). it hurts only when pushed on... ANY idea what this could be? it's scaring the shit out of me and really ruining my day(s)....
     

  5. Collapse Details
     
    #5
    i dont have much experience with IV i have only done it a handful of times and then stopped because i decided my veins were too small and i could never register.

    at the start i felt it sounded like a missed shot, i have allot of experience in this area as i did it just about every time. after a read further i became skeptical of the missed shot theory and started thinking that u could have pushed the solution in too fast causing damage to a latent vein, or perhaps you forgot to release the belt/tie/whatever u use to tie off and pop up the veins.
     

  6. Collapse Details
     
    #6
    ^ didn't use anything to tie off since my veins naturally bulge out...

    there is no redness or swelling on my arm and the injection site is healing up very nicely, however there still is that black/blue bruise on the back part of my triceps and when pressed on it hurts, and it's really bugging the hell outta me.

    i realized what may be the problem, i used the same rig all three times and the third shot was 7 hours after the first two... (maybe some bacteria or something was in there after the 7 hour wait) however i did rinse it out a few times with clean water but who knows... but i'm sure the tip of the needle was fucked up and probably did some damage to the vein the 2nd and 3rd shots.

    thank god the red rash went away as that was scary ass shit... but i'm still VERY worried that i may have missed a shot or gotten some bacteria in me... and i dont want to end up having to get my fuckin arm amputated. (sounds extreme but i'm a very anxious/nervous person and my arm hurts and i used the same rig 3 times and blah blah blah).

    if anyone knows anything that could be of help to me i'm here PM me or post here.

    thanks...

    also i didn't shoot too quickly i did all three shots at a rate of 10 units a second, maybe a little bit slower even.
     

  7. Collapse Details
     
    #7
    Bluelighter LightTrailz's Avatar
    Join Date
    Mar 2006
    Location
    Ktown, Ontario
    Posts
    2,320
    I had the exact same thing happen yesterday from 3 missed shots actually 4 . one just between my hand and index finger and 3 different sets around the crook in my arm . needless to say i never got my shot actually registered because the 5th time i tried i hit a nerve and that shit feels extremly wierd ... esepecially on your first time trying to shoot something..
     

  8. Collapse Details
     
    #8
    the bruise on your arm could always be the result of a separate injury that went unnoticed at the time.
     

  9. Collapse Details
     
    #9
    ^^ yeah that's what i was thinking because the bruise isn't that close to the injection site... if i had missed a shot or something what would the symptoms be? I do not have any swelling or redness, and the only pain is in my upper arm where the bruise is (that i could have gotten while high on the oxycodone and not noticed it).

    should i tell my doctor what happened?
     

  10. Collapse Details
     
    #10
    little update:

    going to see shrink today @ 5:30pm so i'll explain what happened to him (he's my suboxone doctor).

    but all day so far i've been having pains in my arm, not severe but annoying, and it's a constant reminder that i fucked up one of the three shots i took and it's driving me insane with anxiety about infection/bacteria etc... does anyone know how long the pain will last and how bad/dangerous it is to miss a shot of diphenhydramine or dexmethylphenidate or oxycodone IR ? (or miss SOME of the shot, since i am pretty sure i got most in the vein each time).

    i can't stop worrying and the pain in my arm isn't helping.... i've been taking 1-2 naproxen (220mg) tabs a day but that doesn't help the pain at all....
     

  11. Collapse Details
     
    #11
    well one more update (final one)

    went to my suboxone doctor today and told him about the three IV's and the red rash and the pain and he checked out my arm and said it's fine. most likely i hit my arm on something while high on the painkillers and didn't notice it at the time. i still have some pain in my arm but nothing a fat joint will cure

    peace
     

  12. Collapse Details
     
    #12
    It's possible it's cellulitis. Not uncommon for a situation like yours, especially if you re-used the same needle. I had cellulitis once before (not from rec. drug use) and the symptoms were the same. If you can get your hands on some antibiotics that would be ideal. The -cillins aren't good for this, as most Staph strains that cause cellulitis are resistant. The best would be Clindamycin, orally, 300mg qid. I'm not a doctor, but that is your best bet if it is an infection. You want to start as soon as possible, because it can cause some real damage to soft tissue.
     

  13. Collapse Details
     
    #13
    my doctor said it was ok.... how would i know if i have an infection? its not red anymore and it never got swollen....
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •